# SDR DALA2019061213535

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 63,403 hours, 25,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1117108) DURING INSPECTION FOUND BROKEN DOOR EMERGENCY LIGHT LENS RT SIDE AT AFT GALLEY AREA. REPLACED DOOR EMERGENCY LIGHT LENS RT SIDE AT AFT GALLEY AREA AS PER B737-800 AMM 33-51-01.
